# SDR HNAA2009041500118

- Difficulty date: April 14, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 33,969 hours, 33,969 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 4011769
- Part serial: 077294
- Condition: Overheated
- Location: Nose Bay
- Part time: 21,135 hours, 24,323 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B, A

## Discrepancy

AUXILIARY BATTERY TEMPERATURE IN THE YELLOW.  REMOVED AND REPLACED FORWARD AND AFT MAIN BATTERIES IN ACCORDANCE WITH WORK CARD 24-30-12R, OPS CHECK GOOD.
